Georgia, 2003

Hail and Damaging Winds in Georgia, February 22 to 23, 2003

February 22 to 23, 2003 · NWS FFC · 39 events in 34 counties and zones

33 thunderstorm wind, 3 heavy rain, 3 hail, as filed by the National Weather Service.

Where it happened

Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
1
Property damage
$203,000
Crop damage
None recorded
Events
39

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before the first event at Feb 21, 10:00 PM EST, 4 hours 30 minutes earlier.

Area forecast discussion, Feb 21, 10:00 PM EST, 4 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1000 PM EST FRI FEB 21 2003

.OVERVIEW...OVERALL THINGS ABOUT AS FORECAST WITH DOUBTS AS TO EXACT
TIMING AND EXTENT OF POSSIBLE SEVERE AND LOCALIZED FLOODING. WILL
EXTEND FLOOD WATCH UNTIL NOON SATURDAY. A FRONTAL BOUNDARY IS NEARLY
STATIONARY ACROSS SOUTH GEORGIA...EXTENDING WEST INTO A LOW OVER
LOUISIANA. AN INVERTED TROF EXTENDS NORTHEAST FROM THE LOW TO
EASTERN KENTUCKY. ALOFT A LOW AT THE BASE OF A TROF OVER SOUTHERN
TEXAS IS MOVING EAST. THE SURFACE AND ALOFT LOW ARE THE CENTER OF
OUR WEATHER CONCERNS. A WEAK INSITU WEDGE NORTHEAST MAY INHIBIT
THUNDERSTORM DEVELOPMENT NORTHEAST UNTIL LATER IN THE MORNING.

.SHORT TERM...FOLLOWING THE WSETA AND MESO ETA LEAD, IT APPEARS THE
SURFACE LOW WILL MOVE NORTHEAST ALONG THE INVERTED TROF INTO
TENNESSEE AND EASTERN KENTUCKY. THE MAIN THREAT OF POSSIBLY SEVERE
THUNDERSTORMS WILL BE ALONG THE ALABAMA BORDER TOWARD MORNING. THE
WEATHER IN THE FORM OF A SQUALL LINE WILL MOVE ACROSS THE STATE
SATURDAY. HEAVY RAIN IS POSSIBLE OVER THE NORTH...HENCE THE FLOOD
WATCH. THE MAIN THREAT WITH THE THUNDERSTORM WILL BE
LIGHTNING...LOCALLY HEAVY RAIN AND GUSTY WINDS. THERE WILL BE A LOW
LEVEL JET NEAR 60 KTS OVER STATE NEAR THE SQUALL LINE.

LOOKS LIKE RAIN ENDING FROM THE WEST BEGINNING AROUND 14Z. WINDY
SATURDAY AHEAD OF THE FRONT BEHIND THE SQUALL LINE. MAY REQUIRE
CAUTION ON AREAS LAKES REMARK.

.ATL WATCHES/WARNINGS/ADVISORIES...
GA...FLOOD WATCH FAR NORTH TONIGHT AND SATURDAY MORNING.
Hazardous weather outlook, Feb 21, 9:20 PM EST, 5 hours 10 minutes before
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-220945-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
920 PM EST FRI FEB 21 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...OVERNIGHT.

...A FEW SEVERE THUNDERSTORMS POSSIBLE IN WEST GEORGIA TOWARD
DAYBREAK...

.SYNOPSIS...
A STRONG LOW PRESSURE SYSTEM OVER LOUISIANA WILL MOVE INTO
TENNESSEE BY DAYBREAK SATURDAY. A COLD FRONT TRAILING SOUTH
FROM THIS LOW WILL BE APPROACHING GEORGIA FROM THE WEST.

.PRIMARY HAZARD...
THUNDERSTORMS ARE POSSIBLE ALONG AND AHEAD OF THE FRONTAL BOUNDARY
TOWARD DAYBREAK SATURDAY...MAINLY OVER WESTERN COUNTIES OF GEORGIA.
HEAVY DOWNPOURS AND STRONG...GUSTY WINDS WILL ACCOMPANY THESE
THUNDERSTORMS. A FEW STORMS MAY BECOME SEVERE...WITH DAMAGING WINDS
BEING THE PRIMARY HAZARD. THE BEST CHANCE OF THUNDERSTORM
DEVELOPMENT BEFORE SUNRISE WILL BE WEST OF A LINE FROM DALTON TO
COLUMBUS.

.DISCUSSION...
THE AIRMASS OVER GEORGIA IS EXPECTED TO REMAIN ONLY MARGINALLY
UNSTABLE. LIFTED INDICES AT DAYBREAK WILL BE IN THE ZERO TO MINUS 2
RANGE ALONG THE WESTERN BORDER OF THE STATE. HOWEVER...WIND FIELDS
ASSOCIATED WITH THIS SYSTEM ARE IMPRESSIVE. WIND SPEEDS OF 40 TO 50
KNOTS ARE EXPECTED 3 TO 4 THOUSAND FEET ABOVE THE SURFACE. THE LINE
OF CONVECTION ITSELF WILL BE FAST MOVING. CONVECTIVE CURRENTS COULD
BRING THE STRONGER WINDS ALOFT DOWN TO THE SURFACE LEADING TO
WIND GUSTS OF 55 MPH OR GREATER IN A FEW CASES.

.FOR SPOTTERS...
SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD MONITOR
WEATHER CONDITIONS...AND BE READY FOR POSSIBLE ACTIVATION.

.DAY TWO THROUGH DAY SEVEN...SATURDAY THROUGH THURSDAY.

A FEW SEVERE THUNDERSTORMS ARE POSSIBLE SATURDAY AS THE FRONT
PUSHES INTO GEORGIA FROM THE WEST. THESE STORMS WILL LIKELY
CROSS THE STATE IN A NORTH TO SOUTH BAND BETWEEN DAYBREAK AND
EARLY AFTERNOON. OTHERWISE...NO HAZARDOUS WEATHER EXPECTED AT
THIS TIME.

FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER
INFORMATION...PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/FFC.

15

In the hours before

Special weather statement, Feb 22, 1:56 AM EST, 34 minutes before
GAZ042-052-053-066-220730-

SIGNIFICANT WEATHER ALERT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
156 AM EST SAT FEB 22 2003

...SIGNIFICANT WEATHER ALERT FOR GUSTY WINDS IN
TROUP...HEARD...COWETA AND CARROLL COUNTIES UNTIL 230 AM EST...

AT 150 AM EST...7 MILES SOUTH OF FRANKLIN...SEVERAL THUNDERSTORMS
WERE MOVING NORTHEAST AT 50 MPH. THEY WILL MOVE ACROSS CARROLLTON
AND NEWNAN BY 225 AM.

THIS ACTIVITY SHOULD BE ENDING OVER THE AREA BY 230 AM EST.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO
REACH 40 TO 50 MPH OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS
EXPECTED.
Special weather statement, Feb 22, 2:16 AM EST, 14 minutes before
GAZ031-042>044-053-220745-

SIGNIFICANT WEATHER ALERT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
216 AM EST SAT FEB 22 2003

...SIGNIFICANT WEATHER ALERT FOR GUSTY WINDS IN COWETA...DOUGLAS...
CARROLL...PAULDING AND FULTON COUNTIES UNTIL 245 AM EST...

AT 211 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORM FROM BREMEN TO WHITESBURG...MOVING NORTHEAST AT
50 MPH TO EXTEND ALONG A LINE FROM DALLAS TO EAST POINT BY 240 PM.
WIND GUSTS TO 50 MPH AND OCCASIONAL LIGHTNING MAY ACCOMPANY THESE
STORMS.

THIS ACTIVITY SHOULD MOVE NORTHEAST OF THE AREA BY 245 AM EST.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO
REACH 40 TO 50 MPH OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS
EXPECTED.

The radar

The Atlanta radar (KFFC), 101 km away, was scanning. The volume nearest the first event began at 07:31 UTC.

Open the radar archive at this moment

Event by event

33 thunderstorm wind, 3 heavy rain, 3 hail. Local standard time, as filed.

Thunderstorm Wind, Cobb

When
February 22, 2:30 AM EST
Where
Cobb County, Marietta
Measured
45 kt (52 mph) estimated gust
Property damage
$5,000
Reported by
NEWSPAPER
Coordinates
33.933, -83.717

The Atlanta Journal-Constitution reported that thunderstorm winds blew a large 100 foot by 40 foot tent with steel tables and wicker chairs up and onto the roof of a Marietta furniture store. Wind gusts were estimated at 50 mph in this thunderstorm.

Thunderstorm Wind, Gwinnett

When
February 22, 5:30 AM EST
Where
Gwinnett County, Snellville
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
EMERGENCY MANAGER
Coordinates
33.267, -84.283

The Gwinnett county Emergency Management Director reported that three trees were down on Clipper Street and five trees were down on Harbor Oaks Drive.

Thunderstorm Wind, Muscogee

When
February 22, 6:15 AM EST
Where
Muscogee County, Columbus
Measured
55 kt (63 mph) estimated gust
Property damage
$5,000
Reported by
EMERGENCY MANAGER
Coordinates
32.510, -84.877 (the zone’s center; the record gives no point)

The Mucsogee county 911 center reported that numerous trees and power lines were down.

Thunderstorm Wind, Troup

When
February 22, 6:18 AM EST
Where
Troup County, 6 mi E of Andersons Corner
Measured
65 kt (75 mph) estimated gust
Injuries
1 direct, 0 indirect
Property damage
$100,000
Reported by
EMERGENCY MANAGER
Coordinates
33.950, -84.550

The Troup county 911 center reported that strong straight-line thunderstorm winds destroyed one mobile home and severely damaged three other mobile homes in a mobile home park in the extreme southeast corner of Troup county on Salem-Chipley Road just off U.S. Highway 27. One man was injured when he was trapped inside his damaged mobile home by a large fallen pine tree, which crashed through the chimney of the mobile home and tore through one end of the home. Numerous trees and power lines were also blown down in the same general area. The Columbus Ledger-Enquirer reported that the mobile home park resembled a bomb zone with numerous huge pine trees uprooted or ripped off by the thunderstorm winds.

Thunderstorm Wind, Spalding

When
February 22, 6:30 AM EST to 7:00 AM EST
Where
Spalding County, 2 mi NW of Griffin
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
NEWSPAPER
Coordinates
33.950, -83.383

The Griffin Daily News reported that numerous trees and power lines were blown down, especially on the west side of Griffin. Several traffic signals were also blown down at busy intersections in Griffin. In addition, several hundred residents were without power because of the downed trees and power lines.

Thunderstorm Wind, Newton

When
February 22, 7:15 AM EST
Where
Newton County, 1 mi E of Covington
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
EMERGENCY MANAGER
Coordinates
33.600, -83.850

The Newton county 911 center reported that several trees were blown down near the intersection of U.S. Highway 278 and Georgia Highway 142.

Thunderstorm Wind, Henry

When
February 22, 7:20 AM EST
Where
Henry County, Ola
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
EMERGENCY MANAGER
Coordinates
33.433, -84.050

The Henry county 911 center reported that numerous trees were blown down near the intersection of Georgia Highway 81 and Keys Ferry Street. The public reported that two large pine trees were blown down in McDonough on Daley Mill Road.

Heavy Rain, Floyd

When
February 22, 7:30 AM EST to February 23, 12:00 PM EST
Where
Floyd County, Rome
Reported by
NEWSPAPER
Coordinates
32.317, -84.517

The Rome News Tribune reported that heavy rain of 3 inches in a 24-hour period resulted in the flooding of several streets in the Rome area. Old Dalton Road had to be closed for several hours, and Reeceburg and Burkhalter Roads were also threatened by flooding. The flooding continued into the early morning hours of the next day.

Thunderstorm Wind, Walton

When
February 22, 7:35 AM EST
Where
Walton County, Monroe
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
EMERGENCY MANAGER
Coordinates
33.783, -83.717

The Walton county 911 center reported that two trees were blown down.

Hail, Walton

When
February 22, 7:35 AM EST
Where
Walton County, Monroe
Measured
0.75 in hail
Reported by
EMERGENCY MANAGER
Coordinates
33.783, -83.717

The Walton county 911 center reported dime size hail.

Thunderstorm Wind, Morgan

When
February 22, 7:45 AM EST
Where
Morgan County, Madison
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
EMERGENCY MANAGER
Coordinates
33.583, -83.467

The Morgan county 911 center reported that several trees were blown down.

Hail, Morgan

When
February 22, 7:45 AM EST
Where
Morgan County, Madison
Measured
0.75 in hail
Reported by
EMERGENCY MANAGER
Coordinates
33.583, -83.467

The Morgan county 911 center reported dime size hail.

Thunderstorm Wind, Chattahoochee

When
February 22, 7:45 AM EST
Where
Chattahoochee County, 1 mi N of Cusseta
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
EMERGENCY MANAGER
Coordinates
33.850, -84.017

The Chattahoochee county 911 center reported that several trees were blown down along Georgia Highway 26 just north of Cusseta.

Thunderstorm Wind, Jasper

When
February 22, 8:00 AM EST
Where
Jasper County, Monticello
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
EMERGENCY MANAGER
Coordinates
33.300, -83.683

The Jasper county 911 center reported that several trees were blown down.

Thunderstorm Wind, Barrow

When
February 22, 8:00 AM EST
Where
Barrow County, Bethlehem
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
EMERGENCY MANAGER
Coordinates
33.567, -83.183

The Barrow county 911 center reported that some power lines down on Brisco Mill Road.

Thunderstorm Wind, Marion

When
February 22, 8:00 AM EST
Where
Marion County, Buena Vista
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
EMERGENCY MANAGER
Coordinates
32.567, -84.100

The Marion county 911 center reported that several trees were down on Georgia Highway 26.

Thunderstorm Wind, Clarke

When
February 22, 8:00 AM EST
Where
Clarke County, Athens
Measured
35 kt (40 mph) estimated gust
Property damage
$250
Reported by
EMERGENCY MANAGER
Coordinates
33.800, -83.167

The Clarke county 911 center reported that one tree was blown down in the city.

Thunderstorm Wind, Greene

When
February 22, 8:00 AM EST
Where
Greene County, Greensboro
Measured
35 kt (40 mph) estimated gust
Property damage
$250
Reported by
EMERGENCY MANAGER
Coordinates
32.067, -84.233

The Greene county 911 center reported that one tree was blown down.

Thunderstorm Wind, Taylor

When
February 22, 8:00 AM EST
Where
Taylor County, Reynolds
Measured
50 kt (58 mph) estimated gust
Property damage
$750
Reported by
EMERGENCY MANAGER
Coordinates
33.733, -82.733

The Taylor county 911 center reported that three trees were blown down.

Thunderstorm Wind, Oglethorpe

When
February 22, 8:05 AM EST
Where
Oglethorpe County, Stephens
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
EMERGENCY MANAGER
Coordinates
33.881, -83.081 (the zone’s center; the record gives no point)

The Oglethorpe county 911 center reported that several power lines were down.

Thunderstorm Wind, Sumter

When
February 22, 8:10 AM EST to 8:15 AM EST
Where
Sumter County, Americus
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
EMERGENCY MANAGER
Coordinates
32.617, -83.600

The Sumter county 911 center reported that power lines were down on Georgia Highway 49 at Southland Road and also on Pine Point Road. A few trees were also down in this same general area.

Heavy Rain, Sumter

When
February 22, 8:10 AM EST
Where
Sumter County, Americus
Reported by
EMERGENCY MANAGER
Coordinates
32.683, -83.350

The Sumter county 911 center reported that heavy thunderstorm rain resulted in minor street flooding.

Thunderstorm Wind, Houston

When
February 22, 8:50 AM EST
Where
Houston County, Warner Robins
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
EMERGENCY MANAGER
Coordinates
32.383, -83.350

The Houston county 911 center reported that several trees were down at Georgia Highway 247 and Hawkinsville Road. The public reported that a large pine tree was down and some smaller trees on a golf course south of Warner Robins. Pea size hail was also noted in this area.

Heavy Rain, Houston

When
February 22, 8:50 AM EST
Where
Houston County, Warner Robins
Reported by
AMATEUR RADIO
Coordinates
32.817, -83.167

An amateur radio operator reported that there were was minor street flooding near the Warner Robins High School.

Hail, Wilkes

When
February 22, 8:51 AM EST
Where
Wilkes County, Washington
Measured
0.75 in hail
Reported by
EMERGENCY MANAGER
Coordinates
33.782, -82.743 (the zone’s center; the record gives no point)

The Wilkes county 911 center reported dime size hail.

Thunderstorm Wind, Twiggs

When
February 22, 9:00 AM EST
Where
Twiggs County, Jeffersonville
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
EMERGENCY MANAGER
Coordinates
32.983, -82.800

The Twiggs county 911 center reported that several trees were down along U.S. Highway 80 around Jeffersonville.

Thunderstorm Wind, Bleckley

When
February 22, 9:20 AM EST
Where
Bleckley County, Cochran
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
EMERGENCY MANAGER
Coordinates
33.267, -82.983

The Bleckley county 911 center reported that several trees and one power line were down.

Thunderstorm Wind, Hancock

When
February 22, 9:27 AM EST
Where
Hancock County, Sparta
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
EMERGENCY MANAGER
Coordinates
32.200, -83.183

The Hancock county 911 center reported that several trees and some power lines were blown down.

Thunderstorm Wind, Wilkinson

When
February 22, 9:30 AM EST
Where
Wilkinson County, Irwinton
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
EMERGENCY MANAGER
Coordinates
32.533, -83.067

The Wilkinson county 911 center reported that several trees and some power lines were down.

Thunderstorm Wind, Washington

When
February 22, 9:30 AM EST
Where
Washington County, Sandersville
Measured
35 kt (40 mph) estimated gust
Property damage
$250
Reported by
EMERGENCY MANAGER
Coordinates
33.400, -82.667

The Washington county 911 center reported that one tree was blown down.

Thunderstorm Wind, Laurens

When
February 22, 9:40 AM EST
Where
Laurens County, Dudley
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
EMERGENCY MANAGER
Coordinates
32.733, -82.717

The Laurens county 911 center reported that some trees and power lines were down.

Thunderstorm Wind, Warren

When
February 22, 9:45 AM EST to 9:55 AM EST
Where
Warren County, Warrenton
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
EMERGENCY MANAGER
Coordinates
33.250, -82.633

The Warren county 911 center reported that several trees were blown down.

Thunderstorm Wind, Dodge

When
February 22, 9:45 AM EST
Where
Dodge County, Eastman
Measured
35 kt (40 mph) estimated gust
Property damage
$250
Reported by
EMERGENCY MANAGER
Coordinates
33.000, -82.400

The Dodge county 911 center reported that one tree was down.

Thunderstorm Wind, Johnson

When
February 22, 10:00 AM EST
Where
Johnson County, Wrightsville
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
EMERGENCY MANAGER
Coordinates
32.983, -82.800

The Johnson county 911 center reported that several trees were down.

Thunderstorm Wind, Glascock

When
February 22, 10:00 AM EST
Where
Glascock County, Hadden
Measured
50 kt (58 mph) estimated gust
Property damage
$25,000
Reported by
EMERGENCY MANAGER
Coordinates
32.033, -82.500

The Glascock county 911 center reported that several trees and power lines were blown down. Some of the trees also landed on and caused damage to several vehicles.

Thunderstorm Wind, Jefferson

When
February 22, 10:00 AM EST
Where
Jefferson County, Louisville
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
EMERGENCY MANAGER
Coordinates
32.383, -82.600

The Jefferson county 911 center reported that power lines were down.

Thunderstorm Wind, Washington

When
February 22, 10:15 AM EST
Where
Washington County, Sandersville
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
EMERGENCY MANAGER
Coordinates
32.317, -84.767

The Washington county 911 center reported that some more trees were blown down.

Thunderstorm Wind, Montgomery

When
February 22, 11:00 AM EST
Where
Montgomery County, Uvalda
Measured
50 kt (58 mph) estimated gust
Property damage
$15,000
Reported by
EMERGENCY MANAGER
Coordinates
32.883, -84.850

The Montgomery county 911 center reported that numerous trees and power lines were blown down. One house sustained some structural damage also as a result of the wind and downed trees.

Thunderstorm Wind, Treutlen

When
February 22, 11:10 AM EST
Where
Treutlen County, Soperton
Measured
35 kt (40 mph) estimated gust
Property damage
$250
Reported by
EMERGENCY MANAGER
Coordinates
32.483, -84.967

The Truetlen county 911 center reported that one tree was down.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2003Every state in 2003This day in weather historyWarnings in Georgia, February 2003

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5341085, 5342001, 5342000, 5341999, 5341087, 5340936, 5340935, 5341086, 5340937, 5341038, 5341040, 5341041, 5341998, 5341039, 5341379, 5341380, 5341381, 5341382, 5341383, 5341384, 5341385, 5341387, 5341495, 5341496, 5341386, 5341497, 5341498, 5341501, 5341499, 5341500, 5341884, 5341885, 5341886, 5341887, 5341888, 5341889, 5341890, 5341996, 5341997.